# SDR AALA20140527028

- Difficulty date: May 27, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 84,306 hours, 13,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T80082
- Condition: Corroded
- Location: Bs 1420-1424
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR LOWER THRESHOLD INSIDE THE FWD LIGHTNING HOLE, L ANGLE ON THE INBD SIDE TOP EDGE IS CORRODED THROUGH, 4 INCHES LONG BETWEEN BS 1420 & 1424.  INSTALLED NEW ANGLE IAW AARD 51-00-05-1.
